# SDR CALA0200162

- Difficulty date: March 29, 2002
- Submitted: April 1, 2002
- Operation: Air carrier
- Aircraft: N34315
- Make and model: Boeing 7373T0
- Aircraft serial: 23366
- Aircraft time: 50,521 hours, 26,200 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fastener
- Condition: Cracked
- Location: Nr 1 L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND NR 1 LEADING EDGE SLAT FASTENERS CRACKED ON LOWER SKIN. INSTALLED REPAIR IAW SRM 57-43-01.
